Normal view MARC view ISBD view

Journal of econometrics :Vol.193 No. (1-2) 2016

by Sahalia, Alt.Y.
Type: materialTypeLabelBookPublisher: Amsterdam Elsevier 2016Description: 446p.ISSN: 0304-4076.
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned Available J)9781

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.